# SDR MASA200601164

- Difficulty date: April 22, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 6,903 hours, 4,853 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5057 LGA - CAPTAIN REPORTED RUDDER LIMIT FAULT STATUS MESSAGE.  MX CONTROL PERFORMED SYSTEM RESET AND SPOST WITH FLIGHT CREW.  OP'S CHECK GOOD.
